Hi i have a problem. A few years ago i was involved in a motorcycle accident a woman ran a red light and my bike hit her car. I flew about 50 ft,and landed on my head. I injuried my cervical and lumbar spine multiple broken bones. After 5 surgeries and a ton of pt i'm getting around pretty good i think. So i don't take any of the hard stuff anymore my Doc has me on tramadol HCL 50 MG. I was happy with this med. Over the last 8or9 months i noticed a sharp pain in my right kidney area i had all appropriate tests no kidney stones or other problems were discovered. Something told me it was the tramadol i stoped taking it and the pain went away.When i started again the pain returned. I have repeated this over and over again, but the result is always the same. My Doc said he never heard of this side effect, it's not a listed side effect. Is there a substitute for tramadol, something that won't consume my life. Thanks Mike:-)
Hi, have you tried Diclofenac or Dihydrocodeine? These may be more suitable for you? I believe these are POM in America but Diclofenac at least is an OTC medication in the UK, and you can get a form of codeine (with Paracetamol) OTC here also, so hopefully they will be quite safe for you to try? Maybe discuss these medications with your doctor? I took Diclofenac (as well as Tramadol) when i injured my back a few years ago. I also had Amitriptyline prescribed to help with the pain and to help me sleep through it at night. Amitriptyline is primarily an antidepressant but has many other uses, and when used long term it can be quite effective for pain management and sleep inducement. I hope you find something to ease you pain!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2013 • 1 answer
Posted 3 Nov 2013 • 3 answers
Posted 14 Dec 2013 • 4 answers
Posted 24 Oct 2014 • 2 answers
Posted 4 May 2015 • 4 answers